# SDR VTZA97503

- Difficulty date: September 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N497UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 904
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: AC66868
- Condition: Failed
- Location: Nlg
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 6587 - SCE-IAD - DURING TAXI, EXPERIENCED A PROBLEM WITH BOTH PILOT AND F/O'S BRAKES TAKING 3-5 SECONDS TO RESPOND AFTER APPLICATION.  AIRCRAFT RETURNED TO THE GATE AND MAINTENANCE CONTROL WAS NOTIFIED.  MAINTENANCE WAS DISPATCHED TO THE AIRCRAFT AND FOUND THAT THE BRAKE PRESSURE REDUCING VALVE HAD FAILED.  MAINTENANCE REMOVED AND REPLACED THE BRAKE PRESSURE REDUCING VALVE IAW PRESCRIBED MAINTENANCE PROCEDURES.  ALL CHECKS WERE ACCOMPLISHED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.  (M)
